Journal article icon

Journal article

Nonlinearity of runoff response to global mean temperature change over major global river basins

Abstract:

We investigated the nonlinearity of runoff response to global mean temperature (GMT) change in the CMIP5 climate models at the river basin scale globally. Results show that changes in long‐term mean annual runoff are nonlinear with GMT rise over most extended sub‐tropical basins, suggesting that estimation of future runoff change derived from the linear scaling relations would be biased. As for the inter‐annual variability, nonlinearities are apparent mainly in Central and Western Asia, South...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1029/2018GL078646

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
SOGE; Environmental Change Institute
National Youth Top-notch Talent Support Program in China More from this funder
Publisher:
American Geophysical Union Publisher's website
Journal:
Geophysical Research Letters Journal website
Volume:
45
Issue:
12
Pages:
6109-6116
Publication date:
2018-06-08
Acceptance date:
2018-05-30
DOI:
EISSN:
1944-8007
ISSN:
0094-8276
Pubs id:
pubs:854376
URN:
uri:3a55cd90-a7e2-4ad2-b5a7-ee0c238b4938
UUID:
uuid:3a55cd90-a7e2-4ad2-b5a7-ee0c238b4938
Local pid:
pubs:854376

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP